MathSciNet Relay Station
MathSciNet bibliographic data
MR1652005 11L07 (11N36)
Michel, Philippe Minorations de sommes d'exponentielles. (French) [Lower bounds of exponential sums] Duke Math. J. 95 (1998), no. 2, 227–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement